TITLE

DRAZIN INVERSES OF OPERATORS WITH RATIONAL RESOLVENT

AUTHOR(S)
Schmoeger, Christoph
PUB. DATE
March 2008
SOURCE
Publications de l'Institut Mathematique;2008, Issue 97, p37
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let A be a bounded linear operator on a Banach space such that the resolvent of A is rational. If 0 is in the spectrum of A, then it is well known that A is Drazin invertible. We investigate spectral properties of the Drazin inverse of A. For example we show that the Drazin inverse of A is a polynomial in A.
ACCESSION #
35368426

 

Related Articles

  • A New Approach of Some Approximation Methods with Application in Biomedical Processes. Munteanu, Mihnea; Costea, Dan; Costea, Aurel Constantin; Chercotă, Vlad; Fraţilă, Mihaela; Georgescu, Remus // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p1367 

    This paper deals with some approximation techniques for operators from the algebra (Qg(X))0 extending the known case of operators on Banach spaces. Those techniques are widely used in computational problems especially in medical fields.

  • ON A NORMAL FORM FOR NON-WEAKLY SEQUENTIALLY CONTINUOUS POLYNOMIALS ON BANACH SPACES. MAITE FERNÁNDEZ-UNZUETA // Bulletin of the London Mathematical Society;Nov2004, Vol. 36 Issue 6, p793 

    Let $p$ be an $m$-homogeneous polynomial on a complex Banach space, and let $(x_n)_n$ be a bounded sequence such that when evaluated in polynomials of degree less than $m$, it converges to zero, but $p(x_n)=1$. It is proved here that there exists...

  • Norm and Numerical Radius of 2-homogeneous Polynomials on the Real Space lp², (1 < p < ∞). Sung Guen Kim // Kyungpook Mathematical Journal;2008, Vol. 48 Issue 3, p387 

    In this note, we present some inequalities for the norm and numerical radius of 2-homogeneous polynomials from the 2-dimensional real space l2p , (1 < p < ∞) to itself in terms of their coefficients. We also give an upper bound for n(k)(l2p ), (k = 2, 3, ߪ ).

  • Approximation of continuous functions on complex Banach spaces. Mitrofanov, M. A. // Mathematical Notes;Oct2009, Vol. 86 Issue 3/4, p530 

    We prove a complex analog of Kurzweil’s theorem on the approximation of continuous functions on separable Banach spaces admitting a separating polynomial and obtain a complex analog of new results due to Boiso and Hájek.

  • SMOOTH NORMS AND APPROXIMATION IN BANACH SPACES OF THE TYPE (K). HÁJEK, PETR; HAYDON, RICHARD // Quarterly Journal of Mathematics;Jun2007, Vol. 58 Issue 2, p221 

    Two results are proved about the Banach space X = (K), where K is compact and Hausdorff. The first concerns smooth approximation: let m be a positive integer or ∞; we show that if there exists on X a non-zero function of class m with bounded support, then all continuous...

  • Viscosity approximation methods for nonexpansive multimaps in Banach spaces. Zegeye, Habtu; Shahzad, Naseer // Acta Mathematica Sinica;Jun2010, Vol. 26 Issue 6, p1165 

    We prove strong convergence of the viscosity approximation process for nonexpansive nonself multimaps. Furthermore, an explicit iteration process which converges strongly to a fixed point of multimap T is constructed. It is worth mentioning that, unlike other authors, we do not impose the...

  • Norm attaining polynomials. A. Pappas; Y. Sarantopoulos; A. Tonge // Bulletin of the London Mathematical Society;May2007, Vol. 39 Issue 2, p255 

    If L ? 0 is a continuous symmetric n-linear form on a Banach space and is the associated continuous n-homogeneous polynomial, the ratio always lies between 1 and nn/n!. At one extreme, if L is defined on Hilbert space, then . If L attains norm on Hilbert space, then also attains norm; in...

  • UNCONDITIONALITY IN TENSOR PRODUCTS AND IDEALS OF POLYNOMIALS, MULTILINEAR FORMS AND OPERATORS. Carando, Daniel; Galicer, Daniel // Quarterly Journal of Mathematics;Dec2011, Vol. 62 Issue 4, p845 

    We study tensor norms that destroy unconditionality in the following sense: for every Banach space E with unconditional basis, the n-fold tensor product of E (with the corresponding tensor norm) does not have unconditional basis. We establish an easy criterion to check whether a tensor norm...

  • Best simultaneous approximation to totally bounded sequences in Banach spaces. Xian Fa Luo; Chong Li; Lopez, Genaro // Acta Mathematica Sinica;Sep2008, Vol. 24 Issue 9, p1541 

    This paper is concerned with the problem of best weighted simultaneous approximations to totally bounded sequences in Banach spaces. Characterization results from convex sets in Banach spaces are established under the assumption that the Banach space is uniformly smooth.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics